# SDR FDEA2019101092532

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114N40614
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT INBD TRACK WORN AND PITTED.   REMOVED AND REPLACED THE NR 4 SLAT INBOARD TRACK IAW AMM 27-81-12-4.    ADJUSTMENT AND OPS CHECK ACCOMPLISHED ON SNRM N00108.
